Advertisement

Letters in Mathematical Physics

, Volume 74, Issue 2, pp 181–199 | Cite as

Automorphisms of the Weyl Algebra

  • Alexei Belov-Kanel
  • Maxim Kontsevich
Article

Abstract

We discuss a conjecture which says that the automorphism group of the Weyl algebra in characteristic zero is canonically isomorphic to the automorphism group of the corresponding Poisson algebra of classical polynomial symbols. Several arguments in favor of this conjecture are presented, all based on the consideration of the reduction of the Weyl algebra to positive characteristic

Keywords

Weyl algebra symplectomorphism quantization Azumaya algebras 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Belov-Kanel, A., Kontsevich, M.: Jacobian Conjecture is stably equivalent to Dixmier Conjecture. (to appear)Google Scholar
  2. 2.
    Dixmier J. (1968). Sur les algèbres de Weyl. Bull. Soc. Math. France 96:209–242MATHMathSciNetGoogle Scholar
  3. 3.
    Jung H.W.E. (1942). Über ganze birationale Transformationen der Ebene. J. Reine Angew. Math. 184:161–174MATHMathSciNetGoogle Scholar
  4. 4.
    Kontsevich M. (2001). Deformation quantization of algebraic varieties. Lett. Math. Phys. 56:271–294MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Kontsevich, M.: Automorphisms of the Weyl algebra. talk given at the Mathematische Arbeitstagung 2005, available on the webpage www.mpim-bonn.mpg.de, contains several misprints and wrong historical attributionsGoogle Scholar
  6. 6.
    Makar-Limanov L. (1984). On automorphisms of Weyl algebras. Bull. Soc. Math. France 112:359–363MATHMathSciNetGoogle Scholar
  7. 7.
    Ogus, A., Vologodsky, V.: Nonabelian Hodge theory in characteristic p. e-print math/0507476Google Scholar
  8. 8.
    Revoy P. (1973). Algèbres de Weyl en charactéristique p. Comp. Rend. Acad. Sci. Paris A–B 276:225–228MATHMathSciNetGoogle Scholar
  9. 9.
    Shafarevich I.R. (1981). On some infinitely dimensional groups. Isvestia AN USSR, Ser. Math. 45:214–226MATHMathSciNetGoogle Scholar
  10. 10.
    Shestakov I.P., Umirbaev U.U. (2004). The tame and the wild automorphisms of polynomial rings in three variables. J. Am. Math. Soc. 17(1):197–227MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Stafford J.T. (1987). Endomorphisms of right ideals in the Weyl algebra. Trans. Am. Math. Soc. 299:624–639CrossRefMathSciNetGoogle Scholar
  12. 12.
    Swan R. (1980). On seminormality. J. Algebra 67(1):210–229MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Institute of MathematicsHebrew UniversityGivat RamIsrael
  2. 2.IHESBures-sur-YvetteFrance

Personalised recommendations